# SDR WRNA2010002

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 65,248 hours, 9,401 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, "BUS L EMERGENCY AC OFF LEVEL 2" INDICATION CAME ON.  T/S IAW 24-24-03, FOUND WIRE BUNDLE AT APPROX STA 950 ON RT SIDE OF FWD BELLY O/HEAD AREA BURNED/SHORTED WITH DAMAGE TO WIRES.  T/S IAW FIM 24-24-03.  FOUND WIRE BUNDLE BURNED/SHORTED WITH DAMAGE TO WIRES.  INSPECT AREA FOR O/HEAT CONDITIONS, AND SURROUNDING AREA AND WIRES AND PLUMBING.  INSPECTION CHECKED GOOD.  WIRE BUNDLE REPAIRED IAW SWPM 20-10-03.  ELECTRICAL CHECK OUT C/W, OP'S CHECK GOOD.  A/C RETURNED TO SERVICE.
